# SDR ASOA201100655

- Difficulty date: March 29, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 18,537 hours, 16,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD FAILS NDT WITH AN INDICATION IN WEB AT RBL 18 AND AN INDICATION IN CLIP ANGLE UNDER RBL 9 POST.  BOTH GREATER THAN 50 PERCENT SCREEN HEIGHT.   INSTALLED LT CAP ANGLE AND SPLICE IAW REO 601R-53-41-260.   INSTALLED REPAIR PARTS ON LT 559 IAW REO 601R-53-41-260 REV E, REO 601R-53-41-609.   PAINTED LT 559 REPAIR IAW SRM 51-25-16.  CUT RT LOWER CAP ANGLE AND RT WEB AT FS 559.  REMOVED BURRS AND SHARP EDGES ON CUT LINES IAW REO 601R-53-41-260, REV E STEPS 1 AND 2.  C/W REO 601R-53-41-260, REV D PERFORMED EDDY CURRENT OF RT FS 559 WEB AND CAP ANGLE CUTLINES IAW NDTM 51-20-06. NO INDICATIONS NOTED.
